# SDR REXA2016110102132

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 20,561 hours, 13,314 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Inoperative
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION CAME ON DURING CLIMB LOW SPEED CUE CRAWLED TO 290KT S AND STICK SHAKER CAME ON AND OFF INTERMITTENTLY.  REMOVED AND REPLACED THE RT ANGLE-OF-ATTACK TRANSDUCER IAW AMM 27-35-05. PERFORMED OPERATIONAL TEST OF THE RT ANGLE-OF-ATTACK TRANSDUCER IAW AMM 27-35-05-710-801. OPERATIONAL TEST PASSED.
